# SDR V0XD20150214047

- Difficulty date: February 14, 2015
- Submitted: February 15, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY CRAWLWAY ANGLE AT FS 280 CORRODED.  R & R MAIN AVIONICS BAY CRAWLWAY ANGLE AT FS 280 IAW SRM 51-21-11, 51-25-16, 51-42-06, 51-42-13 & 51-42-21.
